# SDR ASOA201706265091

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 39,520 hours, 23,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: E942123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION TWO EMERGENCY EXIT FLOOR PROXIMITY STRIPS WERE FOUND MISSING. MX INSTALLED FLOOR PROXIMITY TERMINATING STRIPS. A/C WAS APPROVED FOR RETURN TO SERVICE.
